# SDR DL764090204

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 27,588 hours, 6,658 cycles
- Engine: Ge CF680C2*
- Engine time: 30,297 hours, 7,941 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: 2718236
- Part serial: 3210
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START NO FUEL FLOW.  TERMINATE START.  STATUS RT ENG IGNITER 2 RT ENG IGNITER 1 QRH PROCEDURE COMPLETE.  REMOVED AND REPLACED RT ENG HP FUEL SHUTOFF VALVE PER AMM.  RAN ENG.  OPS NORMAL LEAK CHECK OK MPN 2718236.
